The SCEAS System
Navigation Menu

Search the dblp DataBase

Title:
Author:

Jin-xuan Fang: [Publications] [Author Rank by year] [Co-authors] [Prefers] [Cites] [Cited by]

Publications of Author

  1. Jin-xuan Fang, Huan Huang
    On the level convergence of a sequence of fuzzy numbers. [Citation Graph (0, 0)][DBLP]
    Fuzzy Sets and Systems, 2004, v:147, n:3, pp:417-435 [Journal]
  2. Jin-xuan Fang, Gui-An Song
    Phi-contractor and the solutions for nonlinear operator equations in fuzzy normed spaces. [Citation Graph (0, 0)][DBLP]
    Fuzzy Sets and Systems, 2001, v:121, n:2, pp:267-273 [Journal]
  3. Jin-xuan Fang, Xiao-li Xu
    Completeness and an extension theorem for continuous fuzzy linear order-homomorphisms. [Citation Graph (0, 0)][DBLP]
    Fuzzy Sets and Systems, 2002, v:130, n:3, pp:391-397 [Journal]
  4. Jin-xuan Fang, Cong-hua Yan
    Induced I(L)-fuzzy topological vector spaces. [Citation Graph (0, 0)][DBLP]
    Fuzzy Sets and Systems, 2001, v:121, n:2, pp:293-299 [Journal]
  5. Jin-xuan Fang
    On the convergence theorems of generalized fuzzy integral sequence. [Citation Graph (0, 0)][DBLP]
    Fuzzy Sets and Systems, 2001, v:124, n:1, pp:117-123 [Journal]
  6. Jin-xuan Fang
    On nonlinear equations for fuzzy mappings in probabilistic normed spaces. [Citation Graph (0, 0)][DBLP]
    Fuzzy Sets and Systems, 2002, v:131, n:3, pp:357-364 [Journal]
  7. Jin-xuan Fang
    A note on the completions of fuzzy metric spaces and fuzzy normed spaces. [Citation Graph (0, 0)][DBLP]
    Fuzzy Sets and Systems, 2002, v:131, n:3, pp:399-407 [Journal]
  8. Jin-xuan Fang
    A note on the convergence theorem of generalized fuzzy integrals. [Citation Graph (0, 0)][DBLP]
    Fuzzy Sets and Systems, 2002, v:127, n:3, pp:377-381 [Journal]
  9. Jin-xuan Fang
    On fixed degree theorems for fuzzy mappings in Menger PM-spaces. [Citation Graph (0, 0)][DBLP]
    Fuzzy Sets and Systems, 2006, v:157, n:2, pp:270-285 [Journal]
  10. Jin-xuan Fang, Huan Huang
    Some properties of the level convergence topology on fuzzy number space En. [Citation Graph (0, 0)][DBLP]
    Fuzzy Sets and Systems, 2003, v:140, n:3, pp:509-517 [Journal]
  11. Huan Huang, Jin-xuan Fang
    A note on the relation between A[a, b] and B[a, b]. [Citation Graph (0, 0)][DBLP]
    Fuzzy Sets and Systems, 2002, v:131, n:3, pp:415-416 [Journal]
  12. Qi-fen Xie, Jin-xuan Fang
    Corrections and remarks to the paper in Fuzzy and Systems 124 (2001) 117-123. [Citation Graph (0, 0)][DBLP]
    Fuzzy Sets and Systems, 2006, v:157, n:5, pp:699-704 [Journal]
  13. Cong-hua Yan, Jin-xuan Fang
    Generalization of Kolmogoroff's theorem to L-topological vector spaces. [Citation Graph (0, 0)][DBLP]
    Fuzzy Sets and Systems, 2002, v:125, n:2, pp:177-183 [Journal]
  14. Cong-hua Yan, Jin-xuan Fang
    The uniform boundedness principle in L-topological vector spaces. [Citation Graph (0, 0)][DBLP]
    Fuzzy Sets and Systems, 2003, v:136, n:1, pp:121-126 [Journal]
  15. Cong-hua Yan, Jin-xuan Fang
    I(L)-topological vector spaces and its level topological spaces. [Citation Graph (0, 0)][DBLP]
    Fuzzy Sets and Systems, 2005, v:149, n:3, pp:485-492 [Journal]
  16. Jin-xuan Fang
    On I. [Citation Graph (0, 0)][DBLP]
    Fuzzy Sets and Systems, 2006, v:157, n:20, pp:2739-2750 [Journal]
  17. Hui Zhang, Jin-xuan Fang
    On locally convex I. [Citation Graph (0, 0)][DBLP]
    Fuzzy Sets and Systems, 2006, v:157, n:14, pp:1995-2002 [Journal]
  18. Cong-hua Yan, Jin-xuan Fang
    Locally bounded L-topological vector spaces. [Citation Graph (0, 0)][DBLP]
    Inf. Sci., 2004, v:159, n:2, pp:273-281 [Journal]
  19. Jin-xuan Fang
    Some properties of sequences of generalized fuzzy integrable functions. [Citation Graph (0, 0)][DBLP]
    Fuzzy Sets and Systems, 2007, v:158, n:16, pp:1832-1842 [Journal]
  20. Zhudeng Wang, Jin-xuan Fang
    On the direct decomposability of pseudo-t-norms, t-norms and implication operators on product lattices. [Citation Graph (0, 0)][DBLP]
    Fuzzy Sets and Systems, 2007, v:158, n:22, pp:2494-2503 [Journal]
  21. Cong-hua Yan, Jin-xuan Fang
    Continuity of linear operators in L-fuzzifying topological vector spaces. [Citation Graph (0, 0)][DBLP]
    Fuzzy Sets and Systems, 2007, v:158, n:9, pp:937-948 [Journal]
  22. Guo-Hua Xu, Jin-xuan Fang
    A new I-vector topology generated by a fuzzy norm. [Citation Graph (0, 0)][DBLP]
    Fuzzy Sets and Systems, 2007, v:158, n:21, pp:2375-2385 [Journal]
  23. Hua-peng Zhang, Jin-xuan Fang
    Local convexity and local boundedness of induced I(L)-topological vector spaces. [Citation Graph (0, 0)][DBLP]
    Fuzzy Sets and Systems, 2007, v:158, n:13, pp:1496-1503 [Journal]
  24. Hua-peng Zhang, Jin-xuan Fang
    I(L)-topological groups and its level L-topological groups. [Citation Graph (0, 0)][DBLP]
    Fuzzy Sets and Systems, 2007, v:158, n:13, pp:1504-1510 [Journal]

  25. Local N-compactness of Induced I(L)-topological Groups. [Citation Graph (, )][DBLP]


Search in 0.003secs, Finished in 0.004secs
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002